DBPapers
DOI: 10.5593/SGEM2014/B21/S7.023

EXPLORING PROGRAMS FOR INVARIANTS OF A FEW DISCRETE TRANSFORMS WITH RANDOM NUMBERS TRIALS

P. Rajkovic, N. Savic, K. Rajkovic
Wednesday 1 October 2014 by Libadmin2014

References: 14th International Multidisciplinary Scientific GeoConference SGEM 2014, www.sgem.org, SGEM2014 Conference Proceedings, ISBN 978-619-7105-10-0 / ISSN 1314-2704, June 19-25, 2014, Book 2, Vol. 1, 177-184 pp

ABSTRACT
In this paper, we will expose the algorithms for constructing the invariant sequences for a few discrete transforms. Such sequences are their fixed points and therefore they are of the special concerning. Especially, we consider binomial, invert, Catalan and Hankel transform of number sequences. Indicated considerations are illustrated by examples.

Keywords: Sequences, invariants, binomial transform, Hankel determinants

Home | Contact | Site Map | Site statistics | Visitors : 86 / 353063

Follow site activity en  Follow site activity INFORMATICS  Follow site activity Papers SGEM2014   ?

CrossRef Member    Indexed in ISI Web Of Knowledge   Indexed in ISI Web Of Knowledge
   

© Copyright 2001 International Multidisciplinary Scientific GeoConference & EXPO SGEM. All Rights Reserved.

Creative Commons License